# SDR DALA2025071105234

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,658 hours, 28,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1072500) FUSELAGE SKIN AND FWD P-DOME CHORD STA 1013 BETWEEN STR 15L & STR 16L GROUND DAMAGE. REPAIRED DAMAGE PER ERA 460585-14.
